Dec 18, 2003
can hiv cause heart problems@
Response from Dr. Moyle
Yes. HIV related myopathy can rarely affect the heart (mainly seen in kids) and treatments such as AZT have also been associated with cardiomyopathy. More recently, association has been demonstrated between the number of years on HIV treatments and risk of having a heart attack. The message here is look after your heart if you have HIV by stopping smoking, exercising and eating a heart healthy diet Regards Graeme Moyle
Aids mal nutriton syndrom and ulcerated colitus
- Sex With A Prostitute Should I Get Tested
- Eye Floaters After Drinking Water Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Pain In Balls After Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.